| Model Number |
IPN048826 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "the device is broken" additional information: the device detached.There was no reported patient harm or consequence.
Additional Manufacturer Narrative
(b)(4), the customer returned one unit mad100 mad nasal with 3 ml syringe for investigation.The syringe was disconnected from the mad device.Visual examination of the returned sample revealed that the distal tip of the syringe was broken.The broken piece was not returned.A device history record review was performed and no relevant findings were identified.The reported complaint was confirmed based upon the sample received.Visual examination of the returned sample revealed that the distal tip of the syringe was broken.The broken piece was not returned.A non-conformance was previously initiated at the manufacturing site to further investigate this issue.
Event or Problem Description
It was reported that "the device is broken".Additional information: the device detached.There was no reported patient harm or consequence.